# SDR USAA920080420

- Difficulty date: February 8, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547959
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - AFT CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME CRACKED, BS 800.  REPLACED AFT CARGO COMPARTMENT DOOR CUTOUT FORWARD FRAME, BS 800 IAW B737 SRM 51-10-02.
